Previous |  Up |  Next

Article

References:
[1] J. Batt P. Dierolf, J. Voigt: Summable Sequences and Topological Properties of $m (I)$. Arch. Math. 28 (1977), 86-90. MR 0467243
[2] R. Frič, V. Koutník: Sequential Convergence since Kanpur Conference, General Topology and its Relations to Modern Analysis and Algebra V. (Proc. Fifth Prague Topological Symposium, 1981). Heldermann Verlag, Berlin, 1983, 193 - 205. MR 0698413
[3] С. Klis: On summability in convergence groups. Czech. Math. J. 29 (1979), 113-115. MR 0518145 | Zbl 0432.46015
[4] S. Mazur, W. Orlicz: Sur les espaces métrique linearies II. Studia Math. 13 (1953), 137-179. MR 0068730
[5] J. Novák: On some problems concerning the convergence spaces and groups, General Topology and its Relations to Modern Analysis and Algebra. Proceedings of the Kanpur Topological Conference, 1968.
[6] F. Zanolin: Solution of a problem of Josef Novák about convergence groups. Bolletino Un. Mat. Ital. (5) 14-A (1977), 375-381. MR 0451220 | Zbl 0352.54017
Partner of
EuDML logo